# SDR RAIA950424

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: OL60424P
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - LOWER EMERGENCY LIGHT BY SERVICE DOOR HAS BULBS THAT ARE OUT.  MAINTENANCE REPLACED EMERGENCY LIGHT BULB.  (Z)
